La Trobe

File(s) not publicly available

Duality for discrete integrable systems II

journal contribution
posted on 2022-03-18, 01:26 authored by Pieter Van Der KampPieter Van Der Kamp, Gilles QuispelGilles Quispel, Da-jun Zhang
No description supplied

History

Publication Date

2018-07-25

Journal

Journal of Physics A: Mathematical and Theoretical

Volume

51

Issue

36

Article Number

365202

Pagination

13p.

Publisher

Institute of Physics Publishing

ISSN

1751-8113

Rights Statement

© 2018 IOP Publishing Ltd

Usage metrics

    Journal Articles

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC